# SDR MASA2016082812423

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 28,350 hours, 23,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 21 EMERGENCY CEILING FLOODLIGHT INOPERATIVE.  REPLACED THE LAMP.
